MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SAFL SERIES, 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SAFL SERIES, 8.5F; INTRODUCER, CATHETER
Model Number 406868
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
At the end of the procedure, a tear was noted in the body of the sheath when removed from the patient.There were no consequences to the patient.
 
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath was received for evaluation.The sheath had been torn and stretched; the torn sheath material remained attached.No anomalies were noted when a dilator from current inventory was inserted through the sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported damage remains unknown.The cause of the sheath tear is consistent with damage during use.

Brand Name
FAST-CATH GUIDING INTRODUCER SAFL SERIES, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11118052
Report Number3005334138-2021-00007
Device Sequence Number4051219
Product Code DYB
UDI-Device Identifier05414734203036
UDI-Public05414734203036
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number406868
Device Catalogue Number406868
Device Lot Number7468430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1